| Model Number |
NANOSCOPE HANDPIECE |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(no problem found) the evaluation did not identify any issues relevant to the reported event.
Event or Problem Description
It was reported that staff tried to take a picture with the button on the nanoscope handpiece, ar-3210-0040, but couldn't.Even when it was inserted and removed, it still did not work properly.However, it was usable when it was plugged in again at the end of the operation.No adverse effect to the patient.